Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

My dad has white poop
horses1262 posted:
Hi, My dad has a white stool and he also has heart disease and a pace maker.. He recently got off a medication he was talking, Simvastation. And now he has white feces. He also gets head aches after he eats. And he coughs up some pretty nasty stuff. Could this mean anything? What do i need to do?
iride6606 responded:
Pale or white bowel movements usually mean a lack of bile, does he have liver issues as well? He may want to see his doctor, this is probably nothing but should be checked out.
billh99 responded:
There is not medical professional that normally reads this forum.

But any changes in bowel movements or characteristics of the movements are symptoms that need to be discussed with a doctor.

Likewise coughing up "nasty stuff".

Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

Chronic Statins Reduce Heart Attack Damage
The results of the present study demonstrated that chronic statin therapy is associated with smaller infarct size and higher myocardial ... More
Was this Helpful?
1 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.